Jump to content

Unusual symptom - sweet taste


Ali75
 Share

Recommended Posts

One withdrawal symptom that I have on and off, more on than off, is a sweet taste on my mouth. I have never seen that mentioned as a withdrawal symptom, though. I read somewhere that a persistent sweet taste in the mouth could be a sign of a neurological problem, possibly a seizure disorder. I know that brain zaps are a type of seizure, so maybe the two symptoms are connected. Has anyone else experienced this?

1996-2007 - sertraline 200 mg/day

2007-3/16 - sertraline 100 mg/day

3/16-8/16 - sertraline 75 mg/day

8/16-1/17 - sertraline 50 mg/day

1/17-8/17 - sertraline 25 mg/day, St. John's Wort 700-1250 mg/day

 

8/17 - Stopped sertraline and continued taking SJW. Soon after, stopped SJW and started 400 mg SAM-e/day.

 

2/18 - Reinstated SJW (taking sporadically)

 

 

 

Link to comment
Share on other sites

  • ChessieCat changed the title to Unusual symptom - sweet taste
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy